MathSciNet Relay Station
MathSciNet bibliographic data
MR1416663 60E05 (62E10 62H05)
Casalis, M. The $2d+4$ simple quadratic natural exponential families on ${\bf R}\sp d$. Ann. Statist. 24 (1996), no. 4, 1828–1854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement